标题:The Unstructured Mesh Finite Element Method for the Two-Dimensional Multi-term Time–Space Fractional Diffusion-Wave Equation on an Irregular Convex Domain
作者:Fan, Wenping ;Jiang, Xiaoyun ;Liu, Fawang ;Anh, Vo
作者机构:[Fan, Wenping ] School of Science, Jiangnan University, Wuxi; 214122, China;[Liu, Fawang ;Anh, Vo ] School of Mathematical Sciences, Queensland Univer 更多
通讯作者:Liu, Fawang
来源:Journal of Scientific Computing
出版年:2018
卷:77
期:1
页码:27-52
DOI:10.1007/s10915-018-0694-x
摘要:In this paper, the two-dimensional multi-term time-space fractional diffusion-wave equation on an irregular convex domain is considered as a much more general case for wider applications in fluid mechanics. A novel unstructured mesh finite element method is proposed for the considered equation. In most existing works, the finite element method is applied on regular domains using uniform meshes. The case of irregular convex domains, which would require subdivision using unstructured meshes, is mostly still open. Furthermore, the orders of the multi-term time-fractional derivatives have been considered to belong to (0, 1] or (1, 2] separately in existing models. In this paper, we consider two-dimensional multi-term time-space fractional diffusion-wave equations with the time fractional orders belonging to the whole interval (0, 2) on an irregular convex domain. We propose to use a mixed difference scheme in time and an unstructured mesh finite element method in space. Detailed implementation and the stability and convergence analyses of the proposed numerical scheme are given. Numerical examples are conducted to evaluate the theoretical analysis.
© 2018, Springer Science+Business Media, LLC, part of Springer Nature.
收录类别:EI
资源类型:期刊论文
TOP